Alert archive / Alabama / Frost Advisories in 2025

Frost Advisory 2, NWS Mobile, AL

November 2, 2025Choctaw County, Clarke County, Wilcox County, Alabama; Wayne County, Mississippi

NWS Mobile, AL issued this frost advisory at Nov 2, 2025, 10:16 AM CST for Choctaw County, Clarke County, Wilcox County, Alabama; Wayne County, Mississippi. It took effect at Nov 3, 2025, 1:00 AM CST. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Nov 2, 2025, 10:16 AM CST (16:16 UTC)
In effect from
Nov 3, 2025, 1:00 AM CST
Expired
Nov 3, 2025, 8:00 AM CST
In force
7 hr
Issued by
NWS Mobile, AL

Counties Choctaw County, AL, Clarke County, AL, Wilcox County, AL, Wayne County, MS

The radar

The Mobile radar (KMOB), 130 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 4.3 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1294 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

951 
WWUS74 KMOB 021616
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
1016 AM CST Sun Nov 2 2025

ALZ051-053-054-MSZ067-030030-
/O.NEW.KMOB.FR.Y.0002.251103T0700Z-251103T1400Z/
Choctaw-Clarke-Wilcox-Wayne-
Including the cities of Grove Hill, Thomasville, Butler, Pine
Hill, Camden, Waynesboro, Lisman, Silas, and Jackson
1016 AM CST Sun Nov 2 2025

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CST MONDAY...

* WHAT...Temperatures as low as 34 will result in frost formation.

* WHERE...In Alabama, Wilcox, Choctaw, and Clarke Counties. In 
  Mississippi, Wayne County.

* WHEN...From 1 AM to 8 AM CST Monday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Black
2 follow-up statements
234 
WWUS74 KMOB 030129
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
729 PM CST Sun Nov 2 2025

ALZ051-053-054-MSZ067-031030-
/O.CON.KMOB.FR.Y.0002.251103T0700Z-251103T1400Z/
Choctaw-Clarke-Wilcox-Wayne-
Including the cities of Silas, Camden, Thomasville, Grove Hill,
Waynesboro, Butler, Pine Hill, Jackson, and Lisman
729 PM CST Sun Nov 2 2025

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CST MONDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...In Alabama, Wilcox, Choctaw, and Clarke Counties. In 
  Mississippi, Wayne County.

* WHEN...From 1 AM to 8 AM CST Monday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$
109 
WWUS74 KMOB 031124
NPWMOB

URGENT - WEATHER MESSAGE
National Weather Service Mobile AL
524 AM CST Mon Nov 3 2025

ALZ051-053-054-MSZ067-031400-
/O.CON.KMOB.FR.Y.0002.000000T0000Z-251103T1400Z/
Choctaw-Clarke-Wilcox-Wayne-
Including the cities of Silas, Camden, Waynesboro, Pine Hill,
Grove Hill, Lisman, Butler, Thomasville, and Jackson
524 AM CST Mon Nov 3 2025

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...In Alabama, Wilcox, Choctaw, and Clarke Counties. In 
  Mississippi, Wayne County.

* WHEN...Until 8 AM CST this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this frost advisory went out at Nov 2, 6:03 AM CST, 4 hours 13 minutes earlier. Its key messages:

  • Updated at 600 AM CST Sun Nov 2 2025
  • A Small Craft Advisory may become necessary for the open Gulf waters late Sunday night into Monday morning. -Patchy frost will be possible well inland late Sunday night into early Monday morning.
Area forecast discussion, Nov 2, 6:03 AM CST, 4 hours 13 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
603 AM CST Sun Nov 2 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 600 AM CST Sun Nov 2 2025

 - A Small Craft Advisory may become necessary for the open Gulf
   waters late Sunday night into Monday morning.

 -Patchy frost will be possible well inland late Sunday night into
  early Monday morning.

&&

.DISCUSSION...
Issued at 1200 AM CDT Sun Nov 2 2025

Now through Saturday...

A closed upper low sweeps east over the Southeast through the weekend
into the coming week, with a piece of shortwave energy swinging
around the base of this low, over the Gulf. A reinforcing front
moves over the Southeast later tonight through Sunday in response,
with a drier airmass (and precipitable h20 values around 0.2"-0.3")
moving over the forecast area by Monday morning. A decently dry
airmass ahead of the coming front (precipitable h20 values less than
1.0") will help to limit precipitation over land areas and most
water areas of the forecast area. The great majority of the guidance
is dry later today into tonight. The exception is the latest SREF
painting isolated rainshowers along the eastern border of the
forecast area. Previous runs of the models painted more rainshowers
over the forecast area with the passing front, but there has been a
trend of shifting the rainshowers well east of the forecast area the
last few runs. Will continue this trend with the current package.
Patchy frost is a possibility later tonight into Monday morning,
mainly north of Highway 84, and in localities where winds drop to
near calm.

Monday on, upper level high pressure centered over Texas shifts east
over the northern Gulf coast, then a bit south over the Gulf proper.
Surface high pressure shifts east over the Southeast before stalling
into mid week, with northerly flow becoming southerly by the end of
the week. The flow is light, so moisture return is slow. The result
is a dry forecast, with temperatures warming to well above seasonal
norms.

Taking a closer look at temperatures, seasonable high temperatures
today drop to below seasonal 65-70 for Monday.  From there, high
temperatures rise to a well above seasonal upper 70s to around 80 by
Saturday. Low temperatures in the mid/upper 30s north of Highway 84
to upper 40s south of I-10 Sunday and Monday nights rise into the
mid 50s to around 60 by Friday night.

Offshore winds will counter-balance an increasing tidal cycle to keep
the risk of rip currents low into the middle of the coming week.
/16

&&

.AVIATION...
(12Z TAFS)
Issued at 600 AM CST Sun Nov 2 2025

VFR conditions will prevail through the period. /13

&&

.MARINE...
Issued at 1200 AM CDT Sun Nov 2 2025

Light northerly winds become a more moderate to at times strong
offshore Sunday night into Monday behind a front crossing area
waters. Surface high pressure moves over area waters mid week,
bringing light and variable winds. A light onshore flow returns
the end of the week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      71  42  67  44 /   0   0   0   0
Pensacola   72  47  68  49 /   0   0   0   0
Destin      73  49  69  52 /  10   0   0   0
Evergreen   73  39  69  39 /   0   0   0   0
Waynesboro  67  38  66  39 /   0   0   0   0
Camden      68  39  66  39 /   0   0   0   0
Crestview   73  40  69  41 /   0   0   0   0

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

Nearby

Frost Advisories in Alabama, 2025Frost Advisories in Mississippi, 2025Every frost advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.